![]()
Computational Mathematics and Structural Properties of Images of Fs-Subsets under an Fs-set Function
Ch. Ramasanyasi Rao1, K. V. Uma Kameswari3
1Dr. Ch. Rama Sanyasi Rao, Professor, Department of Mathematics, DADI Institute of Engineering & Technology, Anaka Palli (Andhra Pradesh), India.
2Dr. K V Uma Kameswari, Associate Professor, Department of Mathematics, DADI Institute of Engineering & Technology, Anaka Palli (Andhra Pradesh), India.
Manuscript received on 21 August 2026 | First Revised Manuscript received on 12 September 2026 | Second Revised Manuscript received on 22 September 2026 | Manuscript Accepted on 15 October 2026 | Manuscript published on 30 October 2026 | PP: 33-40 | Volume-6 Issue-2, October 2026 | Retrieval Number: 100.1/ijam.B125306021026 | DOI: 10.54105/ijam.B1253.06021026
Open Access | Editorial and Publishing Policies | Cite | Zenodo | OJS | Indexing and Abstracting
© The Authors. Published by Lattice Science Publication (LSP). This is an open-access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: This paper investigates the computational mathematics of Fs-subsets within the refined framework of Complete Boolean algebras. Using computable homomorphisms, we establish key mathematical properties such as the Fs-De Morgan laws and structural projections. Finally, we discuss practical applications of those computational paradigms in multicriteria decision-making fuzzy soft topology.
Keywords: Fs-set, Fs-subset, Complete Boolean Algebra, Fs-set function, Image and Inverse Image.
Scope of the Article: Number Theory
